Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Homeopath   »  

what is an alternative to baclofen - homeopathic or herbal?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 3151 Questions
Question
what is an alternative to baclofen - homeopathic or herbal?
Posted Fri, 1 Dec 2017 in Alternative Medicine
 
 
Answered by Dr. Munish Sood 30 minutes later
Brief Answer:
necessary recommendation

Detailed Answer:
Dear,
Thanks for contacting with the Ayurveda section of [A]YUSH and following are the options:

i. Baclofen is a central nervous system depressant and skeletal muscle relaxant and used in topical creams to help with pain. [probably you might be taking it for multiple sclerosis, MS] or is there any other spastic condition?

ii. In Ayurveda, natural muscle relaxant which I usually tell my patient [suffering from spastic conditions] are chamomile, valerian, vitamin D, magnesium [in almonds, banana, legumes, brown rice], adequate rest [maintain proper hydration, adequate sleep, avoiding overuse of the muscles]

iii. Do let me know if you are suffering from any autoimmune [AI] condition since some herbs do have immune stimulating effects and worsen the disease.

Regards
Dr. Munish Sood
Consultant Physician
Naimittika

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor